# SDR R61A201807100765

- Difficulty date: June 25, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 28,300 hours, 22,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, 4 PLACES, LT FR 60-84 FLOOR SEAT TRACK.  PERFORMED SPLICE DEVICE REPAIR ON LT FLOOR SEAT TRACK AT FR 76 AND 78 AND SPLICE REPAIR AT FR 81-84.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
